# SDR USAA2011011490218

- Difficulty date: January 8, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 3,538 hours, 1,379 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0410
- Condition: Illuminated
- Location: R4 Door
- Part time: 3,538 hours, 1,379 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 883 - CLT - EES - FLIGHT ATTENDANT REPORTS DOOR 4R SLIDE ALERT AT CIDS PANEL.  MAINTENANCE CHARGED THE DAMPER TO CORRECT PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-00-0.
